# SDR IPXA2025022824162

- Difficulty date: January 10, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE 1 L/H O/B FLAP O/B FWD HINGE I/B LUG #8 BORE HAS CORROSION. BR-057. ACCOMPLISHED REPAIR PER EO-92860-REQ1 AND EA 011-5740-01-B0362 IR.
